Access count of this item: 76

Files in This Item:
File Description SizeFormat 
JHEP10(2015)185.pdf550.26 kBAdobe PDFView/Open
Title: Yang-Baxter deformations of Minkowski spacetime
Authors: Matsumoto, Takuya
Orlando, Domenico
Reffert, Susanne
Sakamoto, Jun-ichi
Yoshida, Kentaroh
Author's alias: 吉田, 健太郎
Keywords: Sigma Models
AdS-CFT Correspondence
Integrable Field Theories
String Duality
Issue Date: Oct-2015
Publisher: Springer Berlin Heidelberg
Journal title: Journal of High Energy Physics
Volume: 2015
Issue: 10
Thesis number: 185
Rights: The final publication is available under Open Access at Springer via
DOI(Published Version): 10.1007/JHEP10(2015)185
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.